# SDR MALA060290

- Difficulty date: April 30, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 21,092 hours, 23,303 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT DAMAGE ON RIGHT AND LEFT HORIZONTAL STABILIZER CAUSED DENTS IN UPPER ALUMINUM SKIN.  LEFT SIDE STA 95, .026 DEEP AND 1" DIA STA 76, .026 DEEP AND .5" DIA RIGHT SIDE STA 55, .029 DEEP AND 2" DIA STA 94, .013 DEEP AND 7/8" DIA STA 140, .019 DEEP AND 5/8" DIA STA 146, .015 DEEP AND 3/4" DIA.  DAMAGE REPAIRED WITH BONDED DOUBLER IAW SAAB SRM SECTION 55-10-10 AND MESABA EOS55017.
